# SDR CA190418010

- Difficulty date: April 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 81,777 hours
- Engine: Cfmint CFM565A1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4500039F
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SOCK SMELL IN DECENT.   OIL LEAK FOUND AT APU FCU. FCU REPLACED AS PER AMM 49-32-11. J/C 2-205S-00 C/O DUE SMELL IN CABIN. TEST SERVICABLE. (TC# 20190418010)
